# SDR USAA2013112700004

- Difficulty date: November 26, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 44,571 hours, 18,159 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 IS HARD TO OPEN & CLOSE.  DOOR SWINGS STIFFLY ON ITS HINGES.  ACCOMPLISHED LUBE OF L1 DOOR, OPERATIONS CHECKED NORMAL.
